The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Trends in Mathematics
( Vol.9 NO.2 / 2006 )
home Global attractors for nonlinear wave equations with nonlinear dissipative terms
Pages 13-16
Mitsuhiro Nakao,
home Weak solutions to the Navier-Stokes-Poisson equation
Pages 9-11
Takayuki Kobayashi,
home On Schinzels hypothesis in positive characteristics
Pages 113-117
Andreas O. Bender,
home Controllability for Partial Neutral Functional Stochastic Integrodifferential Inclusions with unbounded delay
Pages 1-7
P. Balasubramaniam,
home Weak and strong convergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings
Pages 57-60
Jae Ug Jeong,
home UNIFORM DECAY FOR THE SOLUTION OF THE PLATE EQUATION WITH A BOUNDARY CONDITION OF MEMORY TYPE
Pages 51-55
Haeng Joo Lee,
home A Neumann-Dirichlet Preconditioner for a FETI-DP Formulation with Mortar Methods problem
Pages 81-101
Chang-Ock Lee,
home Intergrid Operators For The Cell Centered Finite Difference Multigrid Algorithm On Rectangular Grids
Pages 103-111
Jun S. Lee,
home Energy decay for a localized dissipative wave equation in an exterior domain
Pages 45-49
Mi Jin Lee,
home Bilinear boundary optimal control of the velocity term in a Kirchhoff plate equation
Pages 41-44
Jong Yeoul Park,
home Uniform decay for a hyperbolic system with differential inclusion and nonlinear memory source term on the boundary
Pages 35-39
Sun Hye Park,
home Global existence and uniform decay for the coupled Klein-Gordon-Schr
Pages 31-34
Joung Ae Kim,
home Quasi-norm Techniques for Finite Element Approximation of $p$-Laplaican
Pages 61-69
Kwang-Yeon Kim,
home Controllability for the Second Order Differential Equations with Nonlocal Conditions
Pages 27-30
Young-Chel Kwun,
home A survey of multigrid method for elliptic problems
Pages 71-80
Do Y. Kwak,
home Uniform decay for the Kirchhoff plate equations with nonlinear dissipation
Pages 21-25
Jum-Ran Kang,
home Energy decay for the nonlinear wave equation with a half-linear dissipation in $mathbb{R}^N$ }
Pages 17-20
Yong Han Kang,